# SDR QXEA0300100

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4055
- Aircraft time: 2,604 hours, 3,099 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEG-MAIN LANDING GEAR DOORS SHUFFLE INFLIGHT OPEN PARTIALLY THEN CLOSE.  THE AMBER GEAR LIGHT COMES ON FOR A SPLIT SECOND AND YOU CAN FEEL A VIBRATION IN AIRCRAFT.  ADJUSTED RIGHT GEAR DOOR CLOSED SENSOR.  GAP CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
